All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

Michael Zarichnyi and Oleksandra Hubal
''Whitney topology and spaces of preference relations''
( 2005, Vol. 3 No.4 )
The strong Whitney topology on the sets of maps of smooth manifolds induces a topology on the set of preferences in euclidean space. We prove that the obtained space is not connected which implies that there is no continuous social choice function defined on a finite power of this space. We also show that the obtained space is not normal.
Keywords: Whitney topology
JEL: C0 - Mathematical and Quantitative Methods: General
D5 - General Equilibrium and Disequilibrium: General
Manuscript Received : Nov 25 2004 Manuscript Accepted : Jan 20 2005

  This abstract has been downloaded 723 times                The Full PDF of this paper has been downloaded 87759 times